Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 23, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at May 10, 2015, 3:15 PM CDT for Plymouth County, Iowa; Union County, South Dakota; Dakota County, Nebraska. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2015, 3:15 PM CDT (20:15 UTC)
- Expired
- May 10, 2015, 3:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Plymouth County, IA, Dakota County, NE, Union County, SD
The radar
The Sioux Falls radar (KFSD), 114 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 3:19 PM CDT | HAIL 1 | Jefferson, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 10:46 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 460 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
419
WUUS53 KFSD 102015
SVRFSD
IAC149-NEC043-SDC127-102045-
/O.NEW.KFSD.SV.W.0023.150510T2015Z-150510T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
315 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN PLYMOUTH COUNTY IN NORTHWESTERN IOWA...
NORTHERN DAKOTA COUNTY IN NORTHEASTERN NEBRASKA...
SOUTHEASTERN UNION COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
* UNTIL 345 PM CDT
* AT 314 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JACKSON IN
DAKOTA COUNTY...OR NEAR PONCA...MOVING NORTH AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
JEFFERSON AND PONCA STATE PARK AROUND 325 PM CDT.
ELK POINT AROUND 330 PM CDT.
AKRON AROUND 345 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WESTFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
IOWA...NORTHEASTERN NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA.
LAT...LON 4244 9672 4252 9672 4253 9663 4255 9664
4257 9668 4260 9671 4265 9669 4267 9672
4289 9670 4284 9631 4256 9641 4256 9648
4251 9649 4251 9648 4249 9648 4249 9643
4241 9646
TIME...MOT...LOC 2014Z 189DEG 34KT 4252 9661
HAIL...1.25IN
WIND...60MPH
$$
BT2 follow-up statements
516
WWUS53 KFSD 102033
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
333 PM CDT SUN MAY 10 2015
NEC043-102042-
/O.CAN.KFSD.SV.W.0023.000000T0000Z-150510T2045Z/
DAKOTA NE-
333 PM CDT SUN MAY 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DAKOTA COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
IOWA AND SOUTHEASTERN SOUTH DAKOTA.
LAT...LON 4264 9656 4267 9659 4288 9664 4284 9631
4263 9643 4264 9650
TIME...MOT...LOC 2032Z 189DEG 34KT 4270 9657
$$
IAC149-SDC127-102045-
/O.CON.KFSD.SV.W.0023.000000T0000Z-150510T2045Z/
PLYMOUTH IA-UNION SD-
333 PM CDT SUN MAY 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WESTERN PLYMOUTH AND CENTRAL UNION COUNTIES...
AT 332 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELK POINT...OR
11 MILES NORTHEAST OF PONCA...MOVING NORTH AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
AKRON AROUND 345 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WESTFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
IOWA AND SOUTHEASTERN SOUTH DAKOTA.
LAT...LON 4264 9656 4267 9659 4288 9664 4284 9631
4263 9643 4264 9650
TIME...MOT...LOC 2032Z 189DEG 34KT 4270 9657
HAIL...1.00IN
WIND...60MPH
$$
CHAPMAN833
WWUS53 KFSD 102045
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
345 PM CDT SUN MAY 10 2015
IAC149-SDC127-102054-
/O.EXP.KFSD.SV.W.0023.000000T0000Z-150510T2045Z/
PLYMOUTH IA-UNION SD-
345 PM CDT SUN MAY 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PLYMOUTH AND CENTRAL
UNION COUNTIES WILL EXPIRE AT 345 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
IOWA AND SOUTHEASTERN SOUTH DAKOTA.
LAT...LON 4264 9656 4267 9659 4288 9664 4284 9631
4263 9643 4264 9650
TIME...MOT...LOC 2042Z 189DEG 34KT 4270 9657
$$
CHAPMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:51 PM CDT, 24 minutes earlier.
Area forecast discussion, May 10, 2:51 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 251 PM CDT SUN MAY 10 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 251 PM CDT SUN MAY 10 2015 THUNDERSTORMS WILL DECREASE TO THE EAST AND NORTHEAST THIS EVENING AS THE MAIN UPPER AND SURFACE LOW MOVE ACROSS THE AREA. SHOWERS WILL ALSO DECREASE OVER THE EASTERN PART OF THE AREA AND MORE SLOWLY OVER THE WEST,,,WITH SOME SHOWER THREAT LINGERING TO THE END OF THE NIGHT OVER THE NORTHWEST HALF AND INTO PART OF SOUTHWEST MN. WINDS WILL SLOWLY BECOME W TO NW AND IT WILL BE OR GET BREEZY OVER THE SOUTHWEST HALF. WITH THE PASSAGE OF THE LOW...THE WINDS WILL BRING COOLING AND EVENTUALLY MORE UNIFORM TEMPERATURES TO THE AREA WITH EARLY MORNING LOWS IN THE UPPER 30S SOUTHWEST TO MID 40S EAST. SOME HALF DECENT RAINFALL AMOUNTS LATE THIS AFTERNOON AND EVENING SHOULD BE LESS THAN AN INCH. MONDAY WILL BE A LONG ADVERTISED COOL AND BREEZY DAY WITH SCATTERED SHOWERS...ESPECIALLY NORTH...AS THE BACK END OF THE UPPER TROUGH MOVES OVER THE AREA. HIGHS WILL BE IN THE MID 40S TO MID 50S BUT IT WILL FEEL COOLER. RAINFALL AMOUNTS SHOULD BE LIGHT. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 251 PM CDT SUN MAY 10 2015 MONDAY NIGHT WILL BRING DECREASING SHOWERS AND CLOUDS AS THE STUBBORN SYSTEM TO THE EAST IS KICKED OUT FASTER BY A COMBINATION OF A CANADIAN SHORT WAVE DIGGING SOUTHWEST TOWARD MONTANA...AND PLAINS RIDGING AHEAD OF THE NEXT DIGGING WESTERN TROUGH. THE RESULTING WESTERLY FLOW WILL KICK THE LOW AWAY AND LEAVE TUESDAY DRY AND FAIRLY PLEASANT WITH TEMPERATURES WARMING TO THE UPPER 50S TO MID 60S. THE RIDGING SHOULD BRING A SLOW BUT STEADY WARMING TREND THROUGH NEXT WEEKEND. THE WEDNESDAY THROUGH SUNDAY PERIOD SHOULD ALSO BE GENERALLY WET AS THE RIDGE AXIS QUICKLY MOVES TO THE EAST AND SHORT WAVE ENERGY FROM THIS NEXT WESTERN TROUGH IS EJECTED NORTHEAST INTO THE PLAINS. THURSDAY NIGHT AND/OR FRIDAY COULD BE AN EXCEPTION TO THE WET PART AS BOTH THE GFS AND EC SHOW A SHORT WAVE PASSING THE AREA STRONGLY ENOUGH TO BRIEFLY FORCE THE RIDGE AXIS BACK JUST WEST OF THE AREA. IF THIS HAPPENED THE MOIST SOUTHWESTERLY FLOW WOULD QUICKLY RESUME EARLY IN THE WEEKEND. MODELS THEN SHOW THE WESTERN SYSTEM APPROACHING QUICKLY ENOUGH TO POSSIBLY TRIGGER A SIGNIFICANT RAIN/STORM EVENT SUNDAY...THE LAST DAY OF THIS FORECAST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1235 PM CDT SUN MAY 10 2015 GENERALLY IFR CEILINGS AND AREAS OF VISIBILITY 3-5SM SHRA/TSRA FAR WESTERN PART OF THE FORECAST AREA INCLUDING KHON...AFT 11/00Z THIS AREA WILL SEE CEILINGS 1-2K FEET VARIABLE TO BELOW 1K FEET WITH SCATTERED -SHRA. OVER CENTRAL AND EASTERN PART OF THE AREA CEILINGS 1-3K FEET WITH SOME CEILINGS BELOW 1K FEET ESPECIALLY NORTH OF KFSD. AREAS OF VISIBILITY 3-5SM IN SHRA/TSRA...THEN AFTER 11/03Z CEILINGS 1-2K FEET VARIABLE TO BELOW 1K FEET...SCT -SHRA MAINLY NORTH OF FSD. SURFACE GUSTS ABOVE 25 KNOTS FROM THE SOUTHEAST OVER SOUTHEAST PART OF THE AREA...OTHERWISE SURFACE GUSTS ABOVE 25 KNOTS FROM THE W/NW DEVELOPING FROM THE WEST AFTER 11/12Z. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM... LONG TERM... AVIATION...
Hazardous weather outlook, May 10, 4:46 AM CDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 446 AM CDT SUN MAY 10 2015 IAZ001-002-012>014-020>022-031-032-NEZ013-014-SDZ066-067-069>071- 111000- LYON IA-OSCEOLA-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-TURNER-LINCOLN SD-YANKTON- CLAY SD-UNION- 446 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA AFTER 3 PM THIS AFTERNOON. SOME OF THESE STORMS COULD BE SEVERE WITH HAIL TO THE SIZE OF GOLFBALLS...WINDS TO 70 MPH...AND EVEN AN ISOLATED TORNADO WILL BE POSSIBLE. THE SEVERE POTENTIAL SHOULD DECREASE AFTER 7 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 3 PM THIS AFTERNOON. IAZ003-MNZ080-081-089-090-097-098-SDZ053>056-059>062-064-065-068- 111000- DICKINSON-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-SANBORN- MINER-LAKE-MOODY-DAVISON-HANSON-MCCOOK-MINNEHAHA-DOUGLAS- HUTCHINSON-BON HOMME- 446 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA AFTER 3 PM THIS AFTERNOON. AN ISOLATED STORM COULD BE SEVERE WITH HAIL TO THE SIZE OF GOLFBALLS...WINDS TO 70 MPH...AND EVEN AN ISOLATED TORNADO WILL BE POSSIBLE. THE SEVERE POTENTIAL SHOULD DECREASE AFTER 7 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 3 PM THIS AFTERNOON. MNZ071-072-SDZ038>040-050-052-057-058-063-111000- LINCOLN MN-LYON MN-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD- BRULE-AURORA-CHARLES MIX- 446 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT OCCASIONAL THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TODAY. WHILE THE THREAT FOR SEVERE WEATHER IS LOW...AN ISOLATED STORM THIS AFTERNOON COULD PRODUCE HAIL TO THE SIZE OF QUARTERS AND WINDS TO 60 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE UNLIKELY.
In the hours before
Local storm report, May 10, 11:00 AM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1100 AM CDT SUN MAY 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 AM TORNADO DELMONT 43.27N 98.16W
05/10/2015 DOUGLAS SD EMERGENCY MNGR
DAMAGE AND INJURIES REPORTED BY LAW
ENFORCEMENT IN TOWN.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, May 10, 11:29 AM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1129 AM CDT SUN MAY 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TORNADO 4 WNW DIMOCK 43.49N 98.05W
05/10/2015 HUTCHINSON SD LAW ENFORCEMENT
TORNADO ON THE GROUND.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, May 10, 11:32 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1132 AM CDT SUN MAY 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 AM TORNADO 4 W ETHAN 43.55N 98.06W
05/10/2015 DAVISON SD STORM CHASER
TORNADO ON THE GROUND.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, May 10, 2:19 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
219 PM CDT SUN MAY 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL 4 N DIXON 42.47N 96.99W
05/10/2015 E0.50 INCH DIXON NE PUBLIC
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, May 10, 2:45 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
245 PM CDT SUN MAY 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM HAIL 4 SSE WHITE LAKE 43.67N 98.68W
05/10/2015 E0.50 INCH AURORA SD PUBLIC
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, May 10, 2:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
251 PM CDT SUN MAY 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND GST 2 N SALIX 42.34N 96.29W
05/10/2015 E55 MPH WOODBURY IA PUBLIC
&&
NWS SIOUX FALLS SD
IRIS SYSTEMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 2:51 PM CDT | Tornado Warning | FSD | Sioux | 24 min |
| May 10, 3:27 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, Sioux | 33 min |
| May 10, 3:51 PM CDT | Severe Thunderstorm Warning | FSD | Lyon | 24 min |
| May 10, 4:34 PM CDT | Flash Flood Warning | FSD | Lyon | 4 hr |
| May 10, 9:54 AM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Douglas | 36 min |
| May 10, 10:16 AM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Douglas, Hutchinson | 29 min |
| May 10, 10:29 AM CDT | Tornado Warning | FSD | Charles Mix, Douglas, Hutchinson | 31 min |
| May 10, 10:55 AM CDT | Tornado Warning | FSD | Davison, Douglas, Hutchinson | 35 min |
| May 10, 11:23 AM CDT | Tornado Warning | FSD | Davison, Hanson, Hutchinson | 37 min |
| May 10, 11:55 AM CDT | Tornado Warning | FSD | Davison, Hanson, Sanborn | 35 min |
| May 10, 12:27 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Miner, Sanborn | 33 min |
| May 10, 12:28 PM CDT | Tornado Warning | FSD | Davison, Hanson, Miner, Sanborn | 32 min |
| May 10, 1:40 PM CDT | Severe Thunderstorm Warning | FSD | Union | 35 min |
| May 10, 1:57 PM CDT | Severe Thunderstorm Warning | FSD | Hutchinson, McCook, Turner | 33 min |
| May 10, 2:02 PM CDT | Severe Thunderstorm Warning | FSD | Union | 28 min |
| May 10, 4:56 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Sanborn | 34 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Severe Thunderstorm Warnings in South Dakota, 2015Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.